Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 127, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 16, 2012, 6:50 PM MDT for Roosevelt County, New Mexico. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2012, 6:50 PM MDT (00:50 UTC)
- Expired
- Aug 16, 2012, 7:17 PM MDT
- In force
- 27 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 79 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 2197 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
215
WUUS55 KABQ 170050
SVRABQ
NMC041-170145-
/O.NEW.KABQ.SV.W.0127.120817T0050Z-120817T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
650 PM MDT THU AUG 16 2012
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 745 PM MDT
* AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ARCH...OR ABOUT 16 MILES SOUTHEAST OF PORTALES...AND MOVING
NORTHEAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL EXTREME EAST CENTRAL ROOSEVELT COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER CROSSINGS. DO
NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.
&&
LAT...LON 3397 10305 3407 10323 3429 10304 3428 10303
3410 10303 3398 10303
TIME...MOT...LOC 0050Z 214DEG 6KT 3409 10308
$$1 follow-up statement
468
WWUS55 KABQ 170117
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
717 PM MDT THU AUG 16 2012
NMC041-170126-
/O.CAN.KABQ.SV.W.0127.000000T0000Z-120817T0145Z/
ROOSEVELT-
717 PM MDT THU AUG 16 2012
...SEVERE THUNDERSTORM WARNING CANCELLED FOR EAST CENTRAL ROOSEVELT
COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS EXITED THE WARNED AREA AND WEAKENED...THEREFORE
THE WARNING HAS BEEN CANCELLED.
HEAVY RAINS...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM
THUNDERSTORMS OVER EAST CENTRAL ROOSEVELT COUNTY.
LAT...LON 3397 10305 3407 10323 3429 10304 3428 10303
3410 10303 3398 10303
TIME...MOT...LOC 0116Z 214DEG 6KT 3413 10305
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 5:47 PM MDT, 1 hour 3 minutes earlier.
Area forecast discussion, Aug 16, 5:47 PM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 547 PM MDT THU AUG 16 2012 .AVIATION... 00Z TAF CYCLE WHILE VFR CONDITIONS WILL PREVAIL IN MOST LOCALES OF NORTHERN AND CENTRAL NEW MEXICO...SCATTERED THUNDERSTORMS WILL PRODUCE BRIEF AND LOCALIZED DOWNPOURS REDUCING VISIBILITIES AND CEILINGS TEMPORARILY TO MVFR/IFR CONDITIONS. FAVORED AREAS FOR DEVELOPMENT THROUGH MIDNIGHT WILL BE ALONG AND NEAR THE WEST CENTRAL TO SOUTHWESTERN MOUNTAINS...THE RIO GRANDE VALLEY...THE CENTRAL MOUNTAIN CHAIN...AND THE EASTERN PLAINS. GUSTY AND ERRATIC WINDS AND SMALL HAIL WILL ALSO ACCOMPANY THE DOWNPOURS. SOME ACTIVITY MAY LINGER BEYOND MIDNIGHT...BUT ACTIVITY WILL BE NOTABLY REDUCING IN COVERAGE. ANOTHER ACTIVE DAY IS ANTICIPATED ON FRIDAY WITH FAIRLY SIMILAR COVERAGE AND PLACEMENT. 52 && .PREV DISCUSSION...323 PM MDT THU AUG 16 2012... DEFINITE INCREASE IN STORM STRENGTH AND COVERAGE TODAY AS EXPECTED WITH SEVERAL FORCING MECHANISMS IN PLACE OVER THE STATE. CIRA BLENDED PWAT IMAGERY SHOWING VALUES OF 100-125 PCT OF NORMAL. THE AXIS OF THE H5 RIDGE IS POSITIONED FROM NORTHERN AZ SOUTHEAST ACROSS WEST CENTRAL NM. H5 TEMPS OF -6 TO -7C ARE HELPING NOT TO CAP ANY CONVECTION AS HAS BEEN THE CASE. WINDS ARE ALSO VERY WEAK ABOVE 700MB SO COMBINATION OF HIGHER MOISTURE...COOLER TEMPS ALOFT...AND GOOD SURFACE HEATING WILL ALLOW FOR LOCALLY HEAVY RAINFALL THRU THIS EVENING. THE HRRR AND RUC MODELS INDICATE CONVECTION WILL ORGANIZE INTO THE MIDDLE RIO GRANDE VALLEY SOUTHEASTWARD SO HAVE RAISED POPS TO HIGH CHANCE AND LIKELY. DID NOT HAVE HIGH ENOUGH CONFIDENCE TO PLACE LOCALLY HEAVY RAINFALL WORDING IN FORECAST FOR TONIGHT...AND FOR THAT MATTER THE NEXT FEW DAYS...AS IT WILL BE HARD TO PINPOINT ANY SPECIFIC AREA FOR ENHANCED THREAT. THE H5 RIDGE AXIS WILL CHANGE LITTLE OVER THE NEXT FEW DAYS...SETTING UP WEAK STEERING FLOW FOR CENTRAL AND WESTERN NM WHILE THE EAST ENJOYS THE BENEFITS OF NW FLOW ALOFT. LIGHT UPSLOPE FLOW ACROSS THE PLAINS ONTO THE EAST SLOPES BENEATH NW FLOW WILL BE FAVORABLE FOR POTENTIALLY SOME OF BEST PRECIP SEEN IN QUITE SOME TIME. ANOTHER BACK DOOR FRONT SUNDAY WILL JUST ENHANCE MOISTURE AND PRECIP CHANCES AGAIN. RAISED POPS EVEN MORE TO THE HIGH CHANCE/LIKELY CATEGORY THRU THE WEEKEND. TEMPS WILL BE MUCH CLOSER TO NORMAL AND EVEN A FEW DEGREES BELOW. GAP WINDS ARE EXPECTED AGAIN IN THE RIO GRANDE VALLEY SATURDAY EVENING INTO SUNDAY MORNING. MODELS REMAIN AT ODDS BEYOND THE WEEKEND WITH HOW MUCH CONDITIONS WILL DRY OUT. THE GFS HAS THE RIDGE SLIDING EAST AND CENTERING OVER CENTRAL NM MONDAY THRU MOST OF NEXT WEEK...WHILE THE ECMWF KEEPS THE RIDGE TO THE WEST AND FORCING MORE BACK DOOR FRONTS INTO THE AREA. GIVEN THE PATTERN THIS SUMMER WILL BE FAVORING THE ECMWF AT THIS TIME...WHICH WILL KEEP TEMPS NEAR NORMAL AND PRECIP CHANCES PERHAPS AT CLIMO FOR LATE AUGUST. GUYER .FIRE WEATHER... CRITICAL FIRE WEATHER...NOT EXPECTED THROUGH AT LEAST MIDWEEK NEXT WEEK. FCST MODELS REMAIN IN FAIRLY GOOD AGREEMENT ON GENERAL FCST PATTERN THROUGH THE START TO MIDDLE OF NEXT WEEK. UPPER HIGH CENTER TO CONTINUE TO MEANDER BACK AND FORTH GENERALLY BETWEEN NV AND AZ. THIS WILL ALLOW FOR SOME WEAK TO MODERATE LOW LVL MOISTURE REPLENISHMENT FROM THE E THROUGH S FROM TIME TO TIME WITH COMBINATION OF WESTBOUND THROUGH NORTHBOUND OUTFLOWS FROM STORM COMPLEXES IN S AND E HALVES OF THE STATE AS WELL AS CURRENT WEAKENING BACK DOOR FRONT VCNTY OF RIO GRANDE VALLEY AS OF THIS WRITING AND ANOTHER ONE DUE INTO E AND PERHAPS CENTRAL NM OVER THE WEEKEND. SHOWERS AND STORMS THIS EVE AND OVERNIGHT TO BE MOST NUMEROUS...AND WITH GOOD WETTING FOOTPRINTS...TO E OF THE CONTINENTAL DIVIDE WITH MOST LIGHTNING OVER WITH BY OR NOT TOO LONGER AFTER MIDNIGHT... ESPECIALLY HIGHER TERRAIN. GOOD TO EXCELLENT HUMIDITY RECOVERIES OVERNIGHT. FOR FRIDAY...ACTIVE CONVECTION EXPECTED ACROSS THE STATE...WITH WETTING RAINS THE BEST BET AGAIN E OF DIVIDE. MINIMUM HUMIDITIES INCREASING TO THE HIGH 20S TO THE MID 40S PCT RANGE OVER MUCH OF THE STATE...WITH SOME HIGH TEENS AND 20S PCT REMAINING OVER THE DRYER NORTHWEST QUADRANT. AGAIN GOOD TO EXCELLENT HUMIDITY RECOVERY OVERNIGHT. SATURDAY WILL BRING WEAK COLD FRONT INTO THE NORTHEAST PLAINS... PROGRESSING TO THE S AND W LATER IN THE DAY THROUGH SUN AM. WETTING RAINS MOST LIKELY ALONG AND E THROUGH N OF FRONTAL BOUNDARY. NW PLATEAU STILL GETTING THE SHORT END OF THE STICK WITH REGARDS TO CONVECTION AND WETTING RAIN. VERY GOOD TO EXCELLENT RECOVERIES OVERNIGHT FOR ALL BUT THE NORTHWEST...WHERE RECOVERY WILL DROP BACK INTO THE GOOD CATEGORY. FOR SUN THROUGH TUE THE UPPER HIGH AND RIDGE STILL GENERALLY TO W OF NM. PRETTY GOOD CHANCES FOR WETTING RAINS SUNDAY BUT BEGINNING A BIT OF A DOWNTURN MON AND TUE. AFTN TEMPS SHOULD WARM A FEW DEGREES MOST AREAS BY MON OR TUE AND THIS WILL LOWER MIN HUMIDITIES AND LESSEN OVERNIGHT RECOVERIES. 43 .AVIATION... 18Z TAF CYCLE BACK DOOR COLD FRONT AS OF MIDDAY LOCATED APPROX FROM WESTERN RIO ARRIBA COUNTY THEN SOUTHWARD JUST TO THE WEST OF THE MIDDLE RIO GRANDE VALLEY THEN INTO EASTERN SOCORRO COUNTY. THIS FRONT WILL NOT LIKELY MOVE TOO MUCH FARTHER WEST THROUGH LATE AFTN...BUT SHOULD MAKE IT TO OR A LITTLE WAYS EITHER SIDE OF THE CONTINENTAL DIVIDE TONIGHT. THIS PATTERN WILL SET UP SCT TO AT TIMES NUMEROUS SHRA AND TSRA COVERAGE LATE THIS AFTERNOON INTO TONIGHT. IN TAFS...VCTS SHOWS MOST LIKELY EXPECTED TIME OF THUNDERSTORM ACTIVITY IN VCNTY OF SAID AIRPORT. THE LATER VCSH GROUPS INDICATE REDUCED BUT NOT ZERO LIGHTNING POTENTIAL AND SOME RAINFALL REMAINING IN VCNTY FOR ALL POINTS. HEAVIER RAINFALL TODAY MAY DROP CIGS AND VSBY TO MVFR IN HEAVIER TSTMS FOR RELATIVELY BRIEF PERIODS. TSRA DIMINISHING AFTER 4 OR 5Z OTHERWISE...VFR CONDITIONS AT ALL POINTS OVER THE NEXT 24 HOURS. 43 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 16, 5:34 AM MDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 534 AM MDT THU AUG 16 2012 NMZ501>540-171200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 534 AM MDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...AS ANOTHER BACK DOOR COLD FRONT HEADS FROM NORTHEAST TO SOUTHWEST ACROSS NORTHERN AND CENTRAL NEW MEXICO TODAY AND TONIGHT...SHOWER AND THUNDERSTORM COVERAGE WILL INCREASE SIGNIFICANTLY. HEAVY DOWNPOURS...GUSTY WIND...SMALL HAIL...AND THE THREAT FOR LOCALIZED FLASH FLOODING IS A CONCERN...ESPECIALLY WITHIN AND BELOW RECENTLY BURNED FORESTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... AN EASTERLY SURFACE FLOW WILL CONTINUE TO BRING IN GULF MOISTURE AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. THE THREAT FOR LOCALIZED FLASH FLOODING WILL REMAIN A CONCERN...ESPECIALLY FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD. DRIER AIR WILL BEGIN TO MOVE INTO THE STATE FROM THE GREAT BASIN ON MONDAY...LIMITING SHOWER AND THUNDERSTORM CHANCES SOMEWHAT MONDAY...AND TO MAINLY MOUNTAINS TUESDAY AND WEDNESDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Local storm report, Aug 16, 5:47 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
547 PM MDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST SAN FELIPE PUEBLO 35.43N 106.45W
08/16/2012 E60 MPH SANDOVAL NM PUBLIC
&&
EVENT NUMBER ABQ1201280
44Local storm report, Aug 16, 5:58 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
558 PM MDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST MADRID 35.41N 106.15W
08/16/2012 E60 MPH SANTA FE NM PUBLIC
&&
EVENT NUMBER ABQ1201281
JFLocal storm report, Aug 16, 6:12 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
612 PM MDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL GOLDEN 35.27N 106.21W
08/16/2012 E1.00 INCH SANTA FE NM CO-OP OBSERVER
&&
EVENT NUMBER ABQ1201282
JFSpecial weather statement, Aug 16, 6:30 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
630 PM MDT THU AUG 16 2012
NMZ536-170115-
ROOSEVELT COUNTY-
630 PM MDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROOSEVELT COUNTY THROUGH
715 PM MDT...
AT 628 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ELIDA...OR ABOUT 20 MILES SOUTHWEST OF
PORTALES...MOVING NORTHEAST AT 10 TO 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...ELIDA AND HIGHWAY 70 BETWEEN
ELIDA AND PORTALES. OTHER STRONG STORMS WILL IMPACT THE AREA FROM
PEP TO DORA AND ARCH.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3424 10359 3410 10305 3381 10306 3368 10322
3380 10343 3392 10380
TIME...MOT...LOC 0029Z 206DEG 15KT 3398 10360Local storm report, Aug 16, 6:43 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
643 PM MDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL 6 N EDGEWOOD 35.15N 106.19W
08/16/2012 E4.50 INCH SANTA FE NM NWS EMPLOYEE
&&
EVENT NUMBER ABQ1201283
SHOEMAKELocal storm report, Aug 16, 6:50 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
650 PM MDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD PENA BLANCA 35.57N 106.34W
08/16/2012 SANDOVAL NM LAW ENFORCEMENT
RAIL RUNNER TRAIN STUCK IN PENA BLANCA AROUND 6 PM
BECAUSE PART OF THE TRACK WAS WASHED AWAY.
&&
EVENT NUMBER ABQ1201284
44The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 6:26 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 109 min |
| Aug 16, 6:30 PM MDT | Special Weather Statement | ABQ | Roosevelt | 45 min |
| Aug 16, 6:35 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 55 min |
| Aug 16, 6:57 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 93 min |
| Aug 16, 7:08 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 82 min |
| Aug 16, 7:12 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 108 min |
| Aug 16, 7:20 PM MDT | Flash Flood Warning | ABQ | Santa Fe, Torrance | 3 hr |
| Aug 16, 7:44 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 2 hr |
| Aug 16, 7:57 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 2 hr |
| Aug 17, 1:37 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 113 min |
| Aug 17, 2:34 PM MDT | Special Weather Statement | ABQ | Taos | 26 min |
| Aug 17, 3:01 PM MDT | Special Weather Statement | ABQ | Mora | 44 min |
| Aug 17, 3:26 PM MDT | Special Weather Statement | ABQ | Mora | 49 min |
| Aug 17, 3:54 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora | 2 hr |
| Aug 17, 4:33 PM MDT | Special Weather Statement | ABQ | Union | 42 min |
| Aug 17, 4:44 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 2 hr |
| Aug 17, 4:46 PM MDT | Special Weather Statement | ABQ | Los Alamos | 29 min |
| Aug 17, 5:02 PM MDT | Flash Flood Warning | ABQ | Sandoval | 118 min |
| Aug 17, 5:11 PM MDT | Special Weather Statement | ABQ | Union | 49 min |
| Aug 17, 5:30 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Aug 17, 5:34 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| Aug 17, 5:36 PM MDT | Special Weather Statement | ABQ | Colfax | 39 min |
| Aug 17, 5:44 PM MDT | Special Weather Statement | ABQ | 31 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.